MAUDE Adverse Event Report: GYRUS ACMI L.P. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI L.P. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)
Model Number REXM3-30A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the objective window was found broken and the optical fiber system had debris present.If additional information becomes available following the device evaluation, a supplemental report will be filed.
 
Event or Problem Description
The customer reported that while reprocessing his olympus m3-gold autoclavable foroblique telescope the lens chipped.There was no patient involvement during this event.
 
Additional Manufacturer Narrative
Correction: e2 and e3 were inadvertently omitted from the initial report.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the investigation, it appears that the damage to the objective window likely resulted from accidental mishandling during device reprocessing.However, the root cause of the complaint could not be conclusively determined.The event can be detected/prevented by following the instructions for use which state: "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects." olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17764357
Report Number3003790304-2023-00368
Device Sequence Number12506722
Product Code HIH
UDI-Device Identifier00821925007802
UDI-Public00821925007802
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREXM3-30A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/24/2023
11/27/2023
06/21/2024
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date11/01/2023
11/27/2023
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown